American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Ikumitsu Nagasaki. Isovariant Borsuk-Ulam results for pseudofree circle actions and their converse. Trans. Amer. Math. Soc. 358 (2006) 743-757. MR 2177039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert S. Simon, Stanislaw Spiez and Henryk Torunczyk. Equilibrium existence and topology in some repeated games with incomplete information. Trans. Amer. Math. Soc. 354 (2002) 5005-5026. MR 1926846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Núria Fagella and Jaume Llibre. Periodic points of holomorphic maps via Lefschetz numbers. Trans. Amer. Math. Soc. 352 (2000) 4711-4730. MR 1707699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Marek Izydorek. Bourgin-Yang type theorem and its application to $Z_2$-equivariant Hamiltonian systems. Trans. Amer. Math. Soc. 351 (1999) 2807-2831. MR 1467470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joyce Wagner. An algorithm for calculating the Nielsen number on surfaces with boundary. Trans. Amer. Math. Soc. 351 (1999) 41-62. MR 1401531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Charles L. Hagopian. The fixed-point property for simply connected plane continua. Trans. Amer. Math. Soc. 348 (1996) 4525-4548. MR 1344207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] O. Davey, E. Hart and K. Trapp. Computation of Nielsen numbers for maps of closed surfaces. Trans. Amer. Math. Soc. 348 (1996) 3245-3266. MR 1370638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ross Geoghegan, Andrew Nicas and John Oprea. Higher Lefschetz Traces and Spherical Euler Characteristics. Trans. Amer. Math. Soc. 348 (1996) 2039-2062. MR 1351489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Segal and T. Watanabe. Cosmic approximate limits and fixed points . Trans. Amer. Math. Soc. 333 (1992) 1-61. MR 1145962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carlos Prieto and Hanno Ulrich. Equivariant fixed point index and fixed point transfer in nonzero dimensions . Trans. Amer. Math. Soc. 328 (1991) 731-745. MR 1062875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Christopher K. McCord. On the Hopf index and the Conley index . Trans. Amer. Math. Soc. 313 (1989) 853-860. MR 961594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Daniel Henry Gottlieb. The trace of an action and the degree of a map . Trans. Amer. Math. Soc. 293 (1986) 381-410. MR 814928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John Franks. Period doubling and the Lefschetz formula . Trans. Amer. Math. Soc. 287 (1985) 275-283. MR 766219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. J. Duistermaat. Convexity and tightness for restrictions of Hamiltonian functions to fixed point sets of an antisymplectic involution . Trans. Amer. Math. Soc. 275 (1983) 417-429. MR 678361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] E. R. Fadell, S. Y. Husseini and P. H. Rabinowitz. Borsuk-Ulam theorems for arbitrary $S\sp{1}$ actions and applications . Trans. Amer. Math. Soc. 274 (1982) 345-360. MR 670937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. Y. Husseini. Generalized Lefschetz numbers . Trans. Amer. Math. Soc. 272 (1982) 247-274. MR 656489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stephanie M. Boyles. A counterexample to the bounded orbit conjecture . Trans. Amer. Math. Soc. 266 (1981) 415-422. MR 617542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mark Feshbach. The transfer and compact Lie groups . Trans. Amer. Math. Soc. 251 (1979) 139-169. MR 531973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Solomon Lefschetz. Manifolds with a boundary and their transformations . Trans. Amer. Math. Soc. 29 (1927) 429-462. MR 1501397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Solomon Lefschetz. Errata: ``Manifolds with a boundary and their transformations'' [Trans.\ Amer.\ Math.\ Soc. {\bf 29} (1927), no. 2, 429--462; 1501397] . Trans. Amer. Math. Soc. 29 (1927) 848. MR 1500503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. W. Alexander. Invariant points of a surface transformation of given class . Trans. Amer. Math. Soc. 25 (1923) 173-184. MR 1501236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1